A partial updating algorithm for linear programs with many more variables than constraints

Title:
A partial updating algorithm for linear programs with many more variables than constraints
Authors:
Bosch, Robert; Anstreicher, Kurt M.
Abstract:
We present a modified version of Ye's potential reduction algorithm for linear programming. By using partial updating and incorporating scaling factors based on subsets of variables, we are able to solve linear programs having many more variables than constraints faster than comparable full updating algorithms. Our scheme for choosing scaling factors is motivated by certain asymptotic properties of interior point methods.
Citation:
Bosch, Robert A., and Kurt M. Anstreicher. 1994. "A partial updating algorithm for linear programs with many more variables than constraints." Optimization Methods and Software 4(4): 243-257.
Publisher:
Taylor & Francis
DATE ISSUED:
1994-01
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.1080/10556789508805591
Additional Links:
http://www.tandfonline.com/doi/abs/10.1080/10556789508805591
PERMANENT LINK:
http://hdl.handle.net/11282/599252

Full metadata record

DC FieldValue Language
dc.contributor.authorBosch, Roberten
dc.contributor.authorAnstreicher, Kurt M.en
dc.date.accessioned2016-02-26T13:49:07Zen
dc.date.available2016-02-26T13:49:07Zen
dc.date.issued1994-01en
dc.identifier.citationBosch, Robert A., and Kurt M. Anstreicher. 1994. "A partial updating algorithm for linear programs with many more variables than constraints." Optimization Methods and Software 4(4): 243-257.en
dc.identifier.issn1055-6788en
dc.identifier.urihttp://hdl.handle.net/11282/599252en
dc.description.abstractWe present a modified version of Ye's potential reduction algorithm for linear programming. By using partial updating and incorporating scaling factors based on subsets of variables, we are able to solve linear programs having many more variables than constraints faster than comparable full updating algorithms. Our scheme for choosing scaling factors is motivated by certain asymptotic properties of interior point methods.en
dc.language.isoen_USen
dc.publisherTaylor & Francisen
dc.identifier.doi10.1080/10556789508805591en
dc.relation.urlhttp://www.tandfonline.com/doi/abs/10.1080/10556789508805591en
dc.subject.departmentMathematicsen_US
dc.titleA partial updating algorithm for linear programs with many more variables than constraintsen_US
dc.typeArticleen
dc.identifier.journalOptimization Methods and Softwareen
dc.identifier.volume4en_US
dc.identifier.issue4en_US
dc.identifier.startpage243en_US
dc.rightsArchived with thanks to Optimization Methods and Softwareen
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.